Thread: Medicines and weight-gain
02-06-2003, 06:00 AM #1
Medicines and weight-gain
are there any people who have the knowledge of medicines and weight-gain (medicines like anti-depressiva, i don't mean AS) , why weight gain , what's the difference in your body that it will let you gain weight , or is it just because the medicines will let your appetite increase and you eat more , or is there some chemical change in your body like something that decreases your metabolism ????
i already know that some Corticosteroids will let your body gain weight , but what's this ??
all info is welcome ....
02-08-2003, 06:15 AM #2
02-08-2003, 10:45 AM #3
On corticosteroids you gain weigh because of water retention. Patients after organ transplantation must take those to suppress body imune system and rejection of transplanted organ. Their faces look like full moon.
Anti-depressive drugs suppress your apetite.
Thats all I can remember for now.
02-08-2003, 11:01 AM #4New Member
- Join Date
- Feb 2003
im on wellbutrin now (an antidepressant) and it makes it very hard to eat at times. i get like a nasseau/loss of apetite side afect sometimes. and well butrin is know for wait loss
02-14-2003, 05:28 AM #5
nobody can help me out with any other info on this topic ????
btw , i thought anti-depr./psych. would increase your appetite and it would slow down your metabolism ,so that would be the 2 main reasons why you gain weight when you on pills, but that's what i know/heard.....
i really would like to get some info about this "hot" topic.....
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)